# SDR MYWA110018

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,667 hours, 9,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FWD SECTION, SEVERAL EMERGENCY LIGHTS INOP.  FOUND BATTERY PACK NOT CHARGING.  REPLACED BATTERY PACK.  SYSTEM OPS NORMAL.
